Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``Tiled orders of finite global dimension'' [Trans. Amer. Math. Soc. 322 (1990), no. 1, 329-342; MR0968884 (91b:16016)]


Author: Hisaaki Fujita
Journal: Trans. Amer. Math. Soc. 327 (1991), 919-920
MSC: Primary 16H05; Secondary 16E10
DOI: https://doi.org/10.1090/S0002-9947-1991-1123264-7
Original Article: Trans. Amer. Math. Soc. 322 (1990), 329-341.
MathSciNet review: 1123264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Hisaaki Fujita, Tiled orders of finite global dimension, Trans. Amer. Math. Soc. 322 (1990), 329-341. MR 968884 (91b:16016)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16H05, 16E10

Retrieve articles in all journals with MSC: 16H05, 16E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1123264-7
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society